RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1874, Volume 7, Number 2  


Première section
Recherches sur la théorie des intégrales de la forme $\displaystyle\int_a^x(x-u)^{p-1}f(u) du$. Chapitres III
A. Letnikov
111
Méthode générate de l'intégration de deux équations simultanées aux dérivées partielles de deux fonctions de deux variables indépendantes
B. Imchénetsky
206
Sur l'intégration des équations aux dérivées partielles d'ordre supérieur
V. Préobrajensky
215
Equations numériques dépendantes des expressions du premier degré
V. Serdobinsky
263
Математическiй сборникъ
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019